# SDR FDEA201503241071

- Difficulty date: March 24, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 624 hours, 22,962 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Loose
- Location: Slide Cover
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR VERY DIFFICULT TO CLOSE & LOCK.  FOUND SLIDE COVER LOOSE ON L1 ENTRY DOOR.  TIGHTEN  STRAP ON SLIDE COVER IAW AMM 25-66-01-4.  OPENED & CLOSED L1 ENTRY  DOOR SEVERAL TIMES WITHOUT ANY PROBLEMS.  OPERATIONS CHECKED GOOD IAW AMM 52-11-00-6.
